# SDR DU4R2006343

- Difficulty date: March 13, 2006
- Submitted: March 30, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- Aircraft time: 53,901 hours, 28,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1079 BETWEEN S-13-14L.   CUT OUT DENTED AREA IAW B727 SRM 53-30-3 FIG. 13A. FABRICATED AND INSTALLED REPAIR DOUBLER 5.80 DIAMETER FROM 2024-T3 .090 IAW B727 SRM  51-10-2 PG. 7, AMM 51-20-23 PG. 704. CLASS "A" REPAIR.
